# SDR CALA2017090102978

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230513200
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAS A CORRODED SHEAR TIE FRAME 34 BETWEEN STRINGERS 41 - 42R. REMOVED CORROSION FROM SHEAR TIE, ORIGINAL THICKNESS .055", MINIMUM ALLOWABLE REMAINING THICKNESS .051", ACTUAL REMAING THICKNESS .045" FOUND TO BE OUT OF LIMITS IAW A320 S RM 51-73-11 AND AIRBUS DWG D53230513. REMOVED AND REPLACED SHEAR TIE IAW A320 SRM 51-42-11.
